# SDR ERAA081159

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 5,914 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464430N
- Part serial: 321515
- Condition: Malfunctioned
- Location: Engine
- Part time: 10,681 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL CAUSES HOT STARTS AND SLOW ACCELERATION. REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15 602E CEB 1382 EMBODIED.
